# SDR SWAA041420

- Difficulty date: May 18, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 57,045 hours, 49,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND STRINGER 20L AT BS 727D + 4, CRACKED.  REPAIRED STRINGER SECTION PER SRM.
